The asymptotics of a generalised Beta function

R. B. Paris

Research output: Contribution to journalArticle

12 Downloads (Pure)

Abstract


Original languageEnglish
Pages (from-to)245-255
Number of pages11
JournalMathematica Æterna
Volume5
Issue number2
Publication statusPublished - 2015

Fingerprint

Beta function
Generalized Functions

Cite this

Paris, R. B. / The asymptotics of a generalised Beta function. In: Mathematica Æterna. 2015 ; Vol. 5, No. 2. pp. 245-255.
@article{c167ff8a7a4949349fefe6a1ee87e5fe,
title = "The asymptotics of a generalised Beta function",
author = "Paris, {R. B.}",
year = "2015",
language = "English",
volume = "5",
pages = "245--255",
journal = "Mathematica {\AE}terna",
issn = "1314-3344",
number = "2",

}

Paris, RB 2015, 'The asymptotics of a generalised Beta function', Mathematica Æterna, vol. 5, no. 2, pp. 245-255.

The asymptotics of a generalised Beta function. / Paris, R. B.

In: Mathematica Æterna, Vol. 5, No. 2, 2015, p. 245-255.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The asymptotics of a generalised Beta function

AU - Paris, R. B.

PY - 2015

Y1 - 2015

M3 - Article

VL - 5

SP - 245

EP - 255

JO - Mathematica Æterna

JF - Mathematica Æterna

SN - 1314-3344

IS - 2

ER -